It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


hi all
i've been on lexapro for about a month (10 mg) and it is working well for my anxiety. however, and this has happened before on similar meds... Im having sexual side effects. My psych said after you get past 75 mg of effexor, you lessen your chances of having this side effect... and that it's better for those who suffer from these side effects. so of course, if i cant get over this - im sure some of it might be mind over matter - i might change to Effexor.
does anyone have any thoughts or input? I'd hate to go off Lexapro for this reason only to haev it reoccur with effexor...
thanks so much!





All times are GMT -7. The time now is 07:55 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!